# SDR IPXA2016090307778

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 50,042 hours, 16,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL FOR APPROACH, LT FWD ENTRY DOOR AND ACARS INITIAL PROMPT.  UPON POSITION FLIGHT CHECK, DOOR PROPERLY CLOSED AND SEALED.  HEAVY RAIN AT GATEWAY, ENTRY DOOR OPS TEST, OK IAW MM 52-12-00-501, CLEANED SENSORS AND TARGET TEST OK.  NO FAULT NOTED IAW MM32-09-03-001.
